# SDR UALA2013040502287

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 68,309 hours, 25,343 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Sealant
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE HAS STRIP OF MATERIAL HANGING.  WHEN VIEWED FROM BEHIND,  IT IS 10 O'CLOCK. 10 INCH PIECE OF SILASTIC REMOVED AT 10 O'CLOCK POSITION ON NR 1 ENGINE EXIT CASE LINER OUTER SEGMENT.  REPLACED APPLIED SEALANT IAW AMM.
